On quasinilpotent operators. III

Ciprian Foiaş, Il Bong Jung, Eungil Ko, Carl Pearcy

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

This paper is a continuation of our study [9], [3] of quasinilpotent operators in which we obtain some new hyperinvariant-subspace theorems for such operators. We also prove a structure theorem about certain quasinilpotent operators and reduce the hyperinvariant subspace problem for quasinilpotent operators to a special subcase.

Original languageEnglish
Pages (from-to)401-414
Number of pages14
JournalJournal of Operator Theory
Volume54
Issue number2
StatePublished - Sep 2005

Keywords

  • Hyperinvariant subspaces
  • Invariant subspaces
  • Quasinilpotent operators

Fingerprint

Dive into the research topics of 'On quasinilpotent operators. III'. Together they form a unique fingerprint.

Cite this